# SDR PCAA9700610

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

UPON TAKEOFF FROM ROC, THE NR 1 ENGINE OIL PRESSURE DROPPED 25 PSI.  THE CREW SECURED THE ENGINE IAW PROCEDURES AND RETURNED TO FIELD.  MAINTENANCE INSPECTED THE NR 1 ENGINE IAW PWC MM 05-50.  NO DEBRIS OR DEFECTS NOTED.  SERVICED THE ENGINE WITH 3 QUARTS OF OIL, GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
